# SDR 95ZZZX4148

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: False Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FALSE SPAR HAS A 2.50 INCH CRACK AT THE INBOARD LIFT SPOILER CENTER HINGE POINT.  STOP DRILLED CRACK.  C/W PLATE REPAIR OVER LEFT WING TRAILING EDGE OF FALSE SPAR JUST INBOARD OF LIFT SPOILER CENTER HINGE POINT IAW REPAIR DRG HC572H9036 AND BAE 146-300 SRM.
